# SDR ASAA0947051

- Difficulty date: November 5, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,894 hours, 32,719 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Part serial: 2715
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: J

## Discrepancy

RIGHT I/B AFT FLAP CHAFED ON UPPER SURFACE I/B END.  REMOVED DAMAGED AREA, FABBED FILLER & DOUBLER, BONDED REPAIR IAW B737 400 SRM 51 70 10 REP 4 ON UPPER SURFACE.
